MathSciNet Relay Station
MathSciNet bibliographic data
MR1784486 (2001g:65077) 65J20 (49N60 49Q20)
Ring, Wolfgang Structural properties of solutions to total variation regularization problems. M2AN Math. Model. Numer. Anal. 34 (2000), no. 4, 799–810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement